RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 4  


Science People
Nikolaǐ Viktorovich Azbelev (on the occasion of his seventy-fifth birthday)
N. A. Izobov, V. A. Il'in, I. T. Kiguradze, L. D. Kudryavtsev, V. P. Maksimov, T. K. Shemjakina
435

Ordinary Differential Equations
Bifurcations of periodic motions in systems with a homoclinic saddle-focus loop
S. A. Alekseeva, L. P. Shilnikov
440
The averaging method in the theory of stability of functional-differential equations
O. V. Anashkin
448
On Fourier transforms of functions from the Sobolev–Liouville class for the Schrödinger operator with a measurable and bounded potential
V. V. Gavrilov
458
On the local controllability of discrete systems
E. V. Duda, A. I. Korzun, O. Yu. Minchenko
462
Asymptotics of the eigenvalues for a boundary value problem with $\delta$-like coefficients
M. Yu. Zhukov, L. I. Sazonov
470
On the optimal control of almost periodic motions under equality and inequality constraints on the means. III
A. G. Ivanov
478
Application of symbolic dynamics to verify the transversality condition
I. V. Il'in
486
Local controllability of characteristic Lyapunov exponents of systems with simple exponents
E. K. Makarov, S. N. Popova
495

Partial Differential Equations
On a Riemann–Hilbert problem for a vector that is holomorphic in an infinite cylinder
A. Abdushukurov
500
An initial-boundary value problem for a quasilinear wave equation in a space
A. I. Vagabov
506
Stabilization of the solution of the Dirichlet problem for an elliptic equation in a Banach space
A. V. Glushak
510
Investigation of the well-posedness of the generalized solution of the filtration consolidation problem
R. Z. Dautov, M. I. Drobotenko, A. D. Lyashko
515
Cordes conditions and some alternative conditions for parabolic equations and Itô equations with discontinuous diffusions
N. G. Dokuchaev
522
Reinforced Sobolev spaces and some new types of elliptic boundary value problems. I
E. G. D'yakonov
532
Investigation of quasi-singular processes in a problem of the control of a chemical reactor
K. B. Mansimov
540
Stability of systems of difference equations with single internal resonance
N. I. Stolyarova
547
On a model of the motion of an incompressible viscoelastic Kelvin–Voigt fluid of nonzero order
T. G. Sukacheva
552

Short Communications
On the stability of the Cauchy problem for quasilinear normal partial differential systems
S. V. Zhestkov
558
On the Cauchy problem for a second-order degenerate equation
D. A. Korsakienė
560
О почти периодическом решении линейной сингулярно возмущенной системы
N. G. Panfilov
563
Estimates for spectral expansions of the eigenvectors of some classes of perturbed differential operators
N. B. Uskova
564
The heat equation with a singular potential
B. A. Khudajgulyev
567
Uniqueness and stability of the solution of a problem with a directional derivative for a second-order equation of elliptic type
Yang Guang-wu, Xu Ke-ming
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019